# SDR SWAA2021111531704

- Difficulty date: October 20, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737*
- Aircraft serial: 34714
- Aircraft time: 52,294 hours, 31,219 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 242DF LOWER SURFACE AT PASSENGER CABIN ; 2021-490254 / [01] REPLACED FLOOR PANEL 242DF LOWER SURFACE AT PASSENGER CABIN IAW B737-700 AMM 53-21-00-400-801.; [02] TASK CARD COMPLETED
